Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Buspirone.

Buspirone.

Ever since I have come off it by my doctor, I have not had shakiness, nervousness and jumpiness, why is this?

A MyDepressionTeam Member said:

That how I felt to. I think speaking about the problems we face each and everyday makes us feel light and not burden. I was used to be a person who doesn't talk about how I truly feel but my doctor told me that not speaking about the problem won't make it go away. He even referred to the bible where it says "knock and your door shall be open" if don't do something then nothing will happen

posted almost 2 years ago
A MyDepressionTeam Member said:

I am not familiar with this medication, but it is fairly obvious that you were experiencing these symptoms as a side effect. No more Buspirone, no more side effects.
Is your mood ok or do you need to go back to doctor to try a different medication?

posted almost 2 years ago
A MyDepressionTeam Member said:

yes!

posted almost 2 years ago
A MyDepressionTeam Member said:

True story, the more you try to stuff it down the bigger and nastier it becomes.

posted almost 2 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in